Works matching DE "TOPOLOGICAL dynamics"
Results: 464
Semi-Classical Dynamics in Quantum Spin Systems.
- Published in:
- Letters in Mathematical Physics, 2007, v. 82, n. 2/3, p. 275, doi. 10.1007/s11005-007-0202-y
- By:
- Publication type:
- Article
Pure Point Diffraction Implies Zero Entropy for Delone Sets with Uniform Cluster Frequencies.
- Published in:
- Letters in Mathematical Physics, 2007, v. 82, n. 1, p. 61, doi. 10.1007/s11005-007-0186-7
- By:
- Publication type:
- Article
Identity propagation method for tracing alterations of a topological entity in a history-based solid modeling system.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2006, v. 27, n. 3/4, p. 305, doi. 10.1007/s00170-004-2193-5
- By:
- Publication type:
- Article
âBubble-and-grainâ method and criteria for optimal positioning inhomogeneities in topological optimization.
- Published in:
- Structural & Multidisciplinary Optimization, 2010, v. 40, n. 1-6, p. 117, doi. 10.1007/s00158-009-0400-6
- By:
- Publication type:
- Article
Experimental realization of the topological Haldane model with ultracold fermions.
- Published in:
- Nature, 2014, v. 515, n. 7526, p. 237, doi. 10.1038/nature13915
- By:
- Publication type:
- Article
Designer Dirac fermions and topological phases in molecular graphene.
- Published in:
- Nature, 2012, v. 483, n. 7389, p. 306, doi. 10.1038/nature10941
- By:
- Publication type:
- Article
Ping-pong partitions and locally discrete groups of real-analytic circle diffeomorphisms, I: Construction.
- Published in:
- Journal of Combinatorial Algebra, 2024, v. 8, n. 1/2, p. 57, doi. 10.4171/JCA/78
- By:
- Publication type:
- Article
On regular curve homeomorphisms without periodic points.
- Published in:
- Journal of Difference Equations & Applications, 2023, v. 29, n. 6, p. 621, doi. 10.1080/10236198.2021.1912030
- By:
- Publication type:
- Article
On the growth rate inequality for periodic points in the two sphere.
- Published in:
- Journal of Difference Equations & Applications, 2019, v. 25, n. 2, p. 219, doi. 10.1080/10236198.2018.1564287
- By:
- Publication type:
- Article
20th European conference on iteration theory.
- Published in:
- 2016
- By:
- Publication type:
- Proceeding
On -limit sets of non-autonomous dynamical systems with a uniform limit of type.
- Published in:
- Journal of Difference Equations & Applications, 2016, v. 22, n. 4, p. 636, doi. 10.1080/10236198.2015.1123706
- By:
- Publication type:
- Article
Estimations of topological entropy for non-autonomous discrete systems.
- Published in:
- Journal of Difference Equations & Applications, 2016, v. 22, n. 3, p. 474, doi. 10.1080/10236198.2015.1107055
- By:
- Publication type:
- Article
Remarks on the three ingredients of chaos.
- Published in:
- Journal of Difference Equations & Applications, 2015, v. 21, n. 7, p. 579, doi. 10.1080/10236198.2015.1043997
- By:
- Publication type:
- Article
Existence of homoclinic orbits in discrete Hamiltonian systems without Palais–Smale condition.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 11, p. 1781, doi. 10.1080/10236198.2013.777716
- By:
- Publication type:
- Article
Positive solutions of the Emden–Fowler difference equation.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 2, p. 234, doi. 10.1080/10236198.2011.634805
- By:
- Publication type:
- Article
On the dynamics of subcontinua of a tree.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 2, p. 223, doi. 10.1080/10236198.2011.634804
- By:
- Publication type:
- Article
Strong and weak distributional chaos.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 1, p. 114, doi. 10.1080/10236198.2011.630316
- By:
- Publication type:
- Article
Topological dynamic consistency of non-standard finite difference schemes for dynamical systems.
- Published in:
- Journal of Difference Equations & Applications, 2011, v. 17, n. 12, p. 1769, doi. 10.1080/10236198.2010.488226
- By:
- Publication type:
- Article
The ω-limit sets of alternating systems.
- Published in:
- Journal of Difference Equations & Applications, 2011, v. 17, n. 12, p. 1793, doi. 10.1080/10236198.2010.488227
- By:
- Publication type:
- Article
Determining small angles of beam splitter rotation in optical vortex shearing interferometer.
- Published in:
- Technical Physics Letters, 2010, v. 36, n. 4, p. 382, doi. 10.1134/S1063785010040279
- By:
- Publication type:
- Article
DYNAMICS OF CERTAIN DISTAL ACTIONS ON SPHERES.
- Published in:
- Real Analysis Exchange, 2019, v. 44, n. 1, p. 77, doi. 10.14321/realanalexch.44.1.0077
- By:
- Publication type:
- Article
TOPOLOGICAL ENTROPY AND DISTRIBUTIONAL CHAOS.
- Published in:
- Real Analysis Exchange, 2006, v. 32, p. 61
- By:
- Publication type:
- Article
TRIANGULAR MAPS NON-DECREASING ON THE FIBERS.
- Published in:
- Real Analysis Exchange, 2004, v. 30, n. 2, p. 519
- By:
- Publication type:
- Article
NOT-QUITE-HOLOMORPHIC DYNAMICS.
- Published in:
- Real Analysis Exchange, 2003, v. 29, p. 149
- By:
- Publication type:
- Article
NOTIONS OF STABILITY FOR DISCRETE DYNAMICAL SYSTEMS.
- Published in:
- Real Analysis Exchange, 2003, v. 29, p. 25
- By:
- Publication type:
- Article
EXTENDING SOME FUNCTIONS TO STRONGLY APPROXIMATELY QUASICONTINUOUS FUNCTIONS.
- Published in:
- Real Analysis Exchange, 2003, v. 29, n. 1, p. 121
- By:
- Publication type:
- Article
ON SETS OF DISCRETE CONVERGENCE POINTS OF SEQUENCES OF REAL FUNCTIONS.
- Published in:
- Real Analysis Exchange, 2003, v. 29, n. 1, p. 107
- By:
- Publication type:
- Article
Topological features of good resources for measurement-based quantum computation.
- Published in:
- Mathematical Structures in Computer Science, 2013, v. 23, n. 2, p. 441, doi. 10.1017/S0960129512000175
- By:
- Publication type:
- Article
Abnormal Functional Network Topology and Its Dynamics during Sustained Attention Processing Significantly Implicate Post-TBI Attention Deficits in Children.
- Published in:
- Brain Sciences (2076-3425), 2021, v. 11, n. 10, p. 1348, doi. 10.3390/brainsci11101348
- By:
- Publication type:
- Article
Thermal control of the topological edge flow in nonlinear photonic lattices.
- Published in:
- Nature Communications, 2022, v. 13, n. 1, p. 1, doi. 10.1038/s41467-022-32069-7
- By:
- Publication type:
- Article
M-Polynomials and Topological Indices of Titania Nanotubes.
- Published in:
- Symmetry (20738994), 2016, v. 8, n. 11, p. 117, doi. 10.3390/sym8110117
- By:
- Publication type:
- Article
ENTROPY AND RENORMALIZED SOLUTIONS FOR THE p(x)-LAPLACIAN EQUATION WITH MEASURE DATA.
- Published in:
- Bulletin of the Australian Mathematical Society, 2010, v. 82, n. 3, p. 459, doi. 10.1017/S0004972710000432
- By:
- Publication type:
- Article
COVARIANT DESCRIPTION OF PARAMETRIZED NONRELATIVISTIC HAMILTONIAN SYSTEMS.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2004, v. 19, n. 15, p. 2473
- By:
- Publication type:
- Article
KINKS AND DOMAIN WALLS IN MODELS FOR REAL SCALAR FIELDS.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2004, v. 19, n. 4, p. 575, doi. 10.1142/S0217751X04016519
- By:
- Publication type:
- Article
Radius of comparison and mean topological dimension: $\mathbb Z^d$ -actions.
- Published in:
- Canadian Journal of Mathematics, 2024, v. 76, n. 4, p. 1240, doi. 10.4153/S0008414X2300038X
- By:
- Publication type:
- Article
Definable topological dynamics for trigonalizable algebraic groups over Qp.
- Published in:
- Mathematical Logic Quarterly, 2019, v. 65, n. 3, p. 376, doi. 10.1002/malq.201900009
- By:
- Publication type:
- Article
Computing the topological entropy of shifts.
- Published in:
- Mathematical Logic Quarterly, 2007, v. 53, n. 4/5, p. 493, doi. 10.1002/malq.200710014
- By:
- Publication type:
- Article
Martin-Löf Randomness, Invariant Measures and Countable Homogeneous Structures.
- Published in:
- Theory of Computing Systems, 2013, v. 52, n. 1, p. 65, doi. 10.1007/s00224-012-9419-y
- By:
- Publication type:
- Article
Conditional Fuzzy Entropy of Maps in Fuzzy Systems.
- Published in:
- Theory of Computing Systems, 2011, v. 48, n. 4, p. 767, doi. 10.1007/s00224-010-9268-5
- By:
- Publication type:
- Article
Topological Dynamics of Cellular Automata: Dimension Matters.
- Published in:
- Theory of Computing Systems, 2011, v. 48, n. 3, p. 693, doi. 10.1007/s00224-010-9255-x
- By:
- Publication type:
- Article
A variational principle for topological pressure for certain non-compact sets.
- Published in:
- Journal of the London Mathematical Society, 2009, v. 80, n. 3, p. 585, doi. 10.1112/jlms/jdp041
- By:
- Publication type:
- Article
Identification of a Topological Characteristic Responsible for the Biological Robustness of Regulatory Networks.
- Published in:
- PLoS Computational Biology, 2009, v. 5, n. 7, p. 1, doi. 10.1371/journal.pcbi.1000442
- By:
- Publication type:
- Article
Fast 3D Shape Recovery from Shadows Projected on Arbitrary Curved Surfaces.
- Published in:
- International Journal of Virtual Reality, 2010, v. 9, n. 1, p. 1, doi. 10.20870/ijvr.2010.9.1.2754
- By:
- Publication type:
- Article
Experiments on soap films in Plateau frames: pre-emptive topological transitions.
- Published in:
- Philosophical Magazine, 2007, v. 87, n. 23, p. 3467, doi. 10.1080/14786430701311201
- By:
- Publication type:
- Article
A note on invariant sets of iterated function systems.
- Published in:
- Acta Mathematica Hungarica, 2008, v. 119, n. 1/2, p. 159, doi. 10.1007/s10474-007-7013-6
- By:
- Publication type:
- Article
Bott Periodicity for $${\mathbb{Z}_2}$$ Symmetric Ground States of Gapped Free-Fermion Systems.
- Published in:
- Communications in Mathematical Physics, 2016, v. 342, n. 3, p. 909, doi. 10.1007/s00220-015-2512-8
- By:
- Publication type:
- Article
On the relation between topological entropy and entropy dimension.
- Published in:
- Mathematical Notes, 2009, v. 88, n. 1/2, p. 255, doi. 10.1134/S000143460907027X
- By:
- Publication type:
- Article
On the relation between topological entropy and entropy dimension.
- Published in:
- Mathematical Notes, 2009, v. 86, n. 1/2, p. 255, doi. 10.1134/S000143460907027X
- By:
- Publication type:
- Article
Periodic Points of the Open-Tent Function.
- Published in:
- Mathematics Magazine, 2003, v. 76, n. 3, p. 204, doi. 10.2307/3219322
- By:
- Publication type:
- Article
Light-induced topological phase transition via nonlinear phononics in superconductor CsV<sub>3</sub>Sb<sub>5</sub>.
- Published in:
- NPJ Quantum Materials, 2023, v. 8, n. 1, p. 1, doi. 10.1038/s41535-023-00609-z
- By:
- Publication type:
- Article